# SDR SIMA20141219002

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 29,027 hours, 20,683 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LT ENG BLEED CAUTION PRESENTED ON EICAS.  R & R LT ENG PRSOV IAW AMM 36-12-01.  OPERATIONS CHECKED GOOD.
